Alert archive / Michigan / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 17, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 7, 2010, 5:33 PM EDT for Branch County, Hillsdale County, Saint Joseph County, Michigan. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2010, 5:33 PM EDT (21:33 UTC)
- Expired
- May 7, 2010, 6:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Branch County, MI, Hillsdale County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 81 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 3:30 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:39 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 7, 3:39 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EDT FRI MAY 7 2010
.NEAR TERM/MESOANALYSIS
WARM FRONTAL BOUNDARY LOCATED MIDWAY THROUGH THE CWA AND PARTIALLY
VISIBLE ON 88D THROUGH WHITLEY AND ALLEN COUNTIES WHILE SFC LOW
PRESSURE JUST MOVING ACROSS IL-IN STATE LINE NEAR WHITE COUNTY.
CONVECTION HAS BEGUN ACROSS WESTERN AREAS AS WEAK MID LEVEL
COOLING MOVES IN HOWEVER STRONGER STORMS ARE STILL
EXPECTED TO FIRE NEAR THE WARM FRONTAL BOUNDARY IN THE NEXT COUPLE
OF HOURS AS EML CAP ERODES AND STRONG MID LEVEL JET NOSES EAST.
MOISTURE RETURN HAS BEEN SUFFICIENT ALONG AND SOUTH OF THE BOUNDARY AND
WITH ENVIRONMENT STILL HOLDING 40-50 KNOTS OF STRONGLY SHEARED
MEAN FLOW INITIAL DEVELOPMENT SHOULD SUPPORT DISCRETE SUPERCELLS
BEFORE EVENTUALLY EVOLVING INTO AN MCS. GREATEST POTENTIAL FOR
TORNADOES WILL BE WITHIN STORMS THAT INTERACT WITH THE FRONTAL
ZONE WHICH CONTINUES TO DRIFT SLOWLY NORTH. NEW WW ISSUED BY SPC
COVERS THE PRIMARY WINDOW FOR SEVERE WEATHER THROUGH 03Z.
&&
.SHORT TERM.../TONIGHT THROUGH SATURDAY NIGHT/...
BY THIS EVENING STRONG AND/OR SEVERE STORMS SHOULD STILL BE ONGOING
OVER THE EASTERN PORTION OF THE CWA. AS SFC LOW CONTINUES TO MOVE
ENE AND BL BECOMES MORE STABLE AFTER SUNSET A WEAKENING TREND WILL
BEGIN FOR ANY CONVECTION THAT REMAINS AHEAD OF THE ADVANCING COLD
FRONT...WHICH FINALLY CLEARS THE AREA BY 06Z BRINGING AN END TO ANY
LINGERING CONVECTION.
IN THE SYSTEMS WAKE MUCH COLDER AIR STREAMS INTO THE CWA CARRIED BY
BRISK 40 KNOT WINDS AT H925 RESULTING IN TEMPS ALOFT FALLING TO -4C
AT H85 BY MIDDAY SATURDAY. THE RESULT WILL BE A RAW DAY FOR EARLY
MAY WITH HIGHS STRUGGLING TO ESCAPE THE 40S NORTH...AND INTO THE LOW
50S SOUTH...FURTHER EXACERBATED BY W-NW WINDS OF 20-25 MPH GUSTING
INTO THE 30S. WITH BROAD CYCLONIC FLOW ALOFT AROUND MID/UPPER LEVEL
WAVE TRANSITING THE EASTERN GREAT LAKES...AND LLEVEL WINDS OFF THE
LAKE WITH MID LAKE DELTA T/S NEAR 10C AND NEARSHORE
15-17C...CLOUDINESS IS CERTAIN ALONG WITH CHANCE OF SHOWERS
DOWNSTREAM WHERE ANY BREAKS IN LOW STRATUS ALLOW CONVECTIVE BURSTS
AND THUS ADDED LOW POPS DOWNWIND FOR SATURDAY AFTERNOON.
SATURDAY NIGHT APPEARS QUITE COLD AS SFC RIDGING CENTERED OVER MO
TAKES HOLD. GUIDANCE TEMPS ARE IN THE LOW 30S WHICH APPEARS
REASONABLE GIVEN EXPECTED DEWPTS NEAR 30 AND EXPECTED DECOUPLING
FROM LIGHT GRADIENT FLOW ALOFT. STAYED NEAR A MET/PERSISTENCE BLEND
WHICH MAKES A FROST ADVISORY LOOK LIKELY BUT WILL DEFER TO NIGHT
SHIFT WITH ONGOING WEATHER CONCERNS THIS AFTERNOON.
&&
.LONG TERM...
SFC RIDGING WILL BE SLOW TO EXIT THE AREA STARTING THE PD ON SUN.
HWVR INSOLATION WILL AIDE IN MODERATING UNSEASONABLY COLD AIRMASS.
DECOUPLING ALG W/CLR SKIES AND LIGHT WINDS WITHIN RIDGE AXIS WILL
AGAIN FVR FROST DVLPMNT LATE SUN NIGHT AND HAVE ADDED GRID MENTION
ACRS THE N HALF.
OTHERWISE SFC RIDGE WILL CONT EWD MON IN RESPONSE TO RENEWED WRN
TROUGHING AND SUBSEQUENT DOWNSTREAM MID LVL RIDGING. BLDG THERMAL
RIDGE AND DEEPENING SWRLY FLW WILL YIELD TEMPS AOA NORMAL BEGINNING
TUE AND LASTING THROUGH THE END OF NXT WEEK IN LINE W/FVRD ECMWF
PROGS. PRIMARY UNCERTAINTY LIES W/PLACEMENT OF ACTIVE W-E FNTL BNDRY
DOWNSTREAM OF WRN TROUGH AND EPISODIC SW/S EJECTING EWD OUT OF MEAN
TROUGH. CERTAINLY CONVN WILL AUGMENT POSITION/INTENSITY OF SFC BNDRY
BUT DO NOT SEE ANY COMPELLING REASON TO DETRACT FM CURRENT MENTION
OF EXTENDED PD OF POPS W/MOST SIG MODEL CONSENSUS AT THIS POINT MON
NIGHT TUE AND AGAIN WED NIGHT/THU AND HAVE ADDED ADDNL POP DETAIL LT
MON NIGHT AS A START. REMAINDER GOOD AS IS FOR NOW UNTIL A BTR MODEL
CONSENSUS DVLPS.
&&
.AVIATION...
SFC LOW PRESSURE LOCATED IN CENTRAL ILLINOIS WILL CONTINUE TO
PROGRESS NE TO NEAR KSBN BY 21Z. WARM FRONT HAS PUSHED NORTH TO
NEAR KFWA AND WILL BRING WINDS AROUND TO SW SOON AFTER PASSAGE IN
THE 18Z-19Z WINDOW...WINDS BECOMING GUSTY TO 25 KNOTS. STORMS
EXPECTED TO DEVELOP IN DESTABILIZING ENVIRONMENT ALONG AND SOUTH
OF THE WARM FRONT...AND NEAR THE SFC LOW TRACK...BRINGING A WINDOW
FOR POSSIBLE TSRA TO BOTH TERMINALS THIS AFTERNOON. COLD FRONT PASSES LATE
VEERING WINDS TO WEST-NORTHWEST 15-20MPG GUSTING 25MPH THROUGH END
OF TAF PD. SKIES TO BECOME BKN-OVC WITH GRADUALLY LOWERING CIG AT
KSBN AS CLOUD DECK ENTERING INDIANA CONTINUES OVERHEAD...AND CIGS
WILL LOWER TO MVFR BY MORNING AS COLD AIR ADVECTION BENEATH
CYCLONIC FLOW AROUND MID LEVEL WAVE CONTINUES INTO MIDDAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING FROM 10 PM THIS EVENING TO MIDNIGHT EDT SATURDAY
NIGHT FOR LMZ043-046.
&&
NEAR TERM/MESO...LUD
SHORT TERM...LUD
LONG TERM...T
AVIATION...LUDHazardous weather outlook, May 7, 4:19 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 419 PM EDT FRI MAY 7 2010 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-082030- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 419 PM EDT FRI MAY 7 2010 /319 PM CDT FRI MAY 7 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 11PM EDT/10PM CDT. SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ARE EXPECTED THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDESPREAD FROST IS LIKELY OVER MUCH OF THE AREA LATE SATURDAY NIGHT AND AGAIN LATE SUNDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF THE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE THROUGH THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-082030- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 419 PM EDT FRI MAY 7 2010 /319 PM CDT FRI MAY 7 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE THROUGH LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDESPREAD FROST IS LIKELY OVER MUCH OF THE AREA LATE SATURDAY NIGHT AND AGAIN LATE SUNDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF THE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE THROUGH THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-082030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 419 PM EDT FRI MAY 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TODAY. SEVERE STORMS ARE ANTICIPATED TO DEVELOP THIS AFTERNOON WITH LARGE HAIL THE GREATEST RISK. WIND GUSTS TO 45 KNOTS ARE ALSO POSSIBLE WITH LOCALLY HIGHER WAVES IN AND NEAR STRONG STORMS. SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR THIS EVENING IN WAKE OF THE STORM SYSTEM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH SATURDAY EVENING. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BECOME SEVERE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, May 7, 4:42 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 442 PM EDT FRI MAY 7 2010 INZ003>005-MIZ077>079-072115- BERRIEN MI-CASS MI-ELKHART IN-LA PORTE IN-ST. JOSEPH MI-ST. JOSEPH IN- 442 PM EDT FRI MAY 7 2010 AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW CARLISLE...OR 10 MILES NORTHEAST OF LA PORTE...MOVING EAST AT 65 MPH. PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... NILES...GEORGETOWN AND SOUTH BEND... GRANGER... SIMONTON LAKE... ROSELAND... EDWARDSBURG... CASSOPOLIS... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING/1000 PM CDT FRIDAY EVENING/ FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO. LAT...LON 4205 8579 4177 8571 4162 8651 4179 8659 TIME...MOT...LOC 2042Z 251DEG 56KT 4174 8643
Local storm report, May 7, 4:57 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
457 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL SOUTH BEND 41.68N 86.25W
05/07/2010 M0.25 INCH ST. JOSEPH IN TRAINED SPOTTER
PEA SIZE HAIL ON THE NORTH SIDE OF SOUTH BEND.
&&
EVENT NUMBER IWX1000478
MCSSpecial weather statement, May 7, 5:07 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 507 PM EDT FRI MAY 7 2010 INZ008-015>018-023>025-072130- ALLEN IN-FULTON IN-HUNTINGTON IN-KOSCIUSKO IN-MIAMI IN-NOBLE IN-WABASH IN-WHITLEY IN- 507 PM EDT FRI MAY 7 2010 AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES SOUTHWEST OF NORTH MANCHESTER...OR 10 MILES NORTH OF PERU...MOVING NORTHEAST AT 65 MPH. DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... NORTH MANCHESTER... COLUMBIA CITY... SOUTH WHITLEY... LIBERTY MILLS... COLLAMER...BRACKEN AND LUTHER... PEABODY...TUNKER AND WASHINGTON CENTER... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO. LAT...LON 4132 8529 4111 8516 4083 8599 4099 8610 TIME...MOT...LOC 2106Z 243DEG 58KT 4095 8593
Special weather statement, May 7, 5:15 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
515 PM EDT FRI MAY 7 2010
INZ005-MIZ078>080-072145-
BRANCH MI-CASS MI-ELKHART IN-ST. JOSEPH MI-
515 PM EDT FRI MAY 7 2010
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF BRISTOL...OR NEAR SIMONTON
LAKE...MOVING EAST AT 60 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
THREE RIVERS...
STURGIS...
CONSTANTINE AND WHITE PIGEON...
CENTREVILLE...
COLON...
MOTTVILLE...JONES AND COREY LAKE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.
LAT...LON 4182 8522 4176 8556 4176 8566 4174 8566
4170 8592 4191 8601 4208 8535 4208 8532
TIME...MOT...LOC 2115Z 254DEG 51KT 4181 8583Special weather statement, May 7, 5:30 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 PM EDT FRI MAY 7 2010
INZ017-018-025-072200-
ALLEN IN-HUNTINGTON IN-WHITLEY IN-
530 PM EDT FRI MAY 7 2010
AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 25 MILES WEST OF FORT WAYNE...OR 9 MILES EAST OF
NORTH MANCHESTER...MOVING EAST AT 65 MPH.
PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
FORT WAYNE...
NEW HAVEN...
WOODBURN AND GRABILL...
DUNFEE...ARCOLA AND ROLLING HILLS...
WALLEN...
LEO-CEDARVILLE AND MAPLES...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.
LAT...LON 4094 8564 4101 8564 4101 8567 4106 8569
4128 8483 4109 8480 4103 8480
TIME...MOT...LOC 2130Z 254DEG 59KT 4104 8542Local storm report, May 7, 5:31 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
531 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL THREE RIVERS 41.94N 85.63W
05/07/2010 M0.50 INCH ST. JOSEPH MI TRAINED SPOTTER
&&
EVENT NUMBER IWX1000479
MCSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 5:11 AM EDT | Special Weather Statement | IWX | Kosciusko | 34 min |
| May 7, 5:19 AM EDT | Special Weather Statement | IWX | Cass, Miami | 26 min |
| May 7, 5:33 AM EDT | Small Craft Advisory | IWX | 9 hr | |
| May 7, 5:56 AM EDT | Special Weather Statement | IWX | Miami | 34 min |
| May 7, 6:23 AM EDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Huntington, Miami, Wabash, Wells | 52 min |
| May 7, 6:46 AM EDT | Special Weather Statement | IWX | Blackford | 29 min |
| May 7, 7:18 AM EDT | Special Weather Statement | IWX | Adams, Blackford, Wells | 27 min |
| May 7, 7:20 AM EDT | Special Weather Statement | IWX | Allen | 25 min |
| May 7, 9:32 AM EDT | Special Weather Statement | IWX | Steuben | 28 min |
| May 7, 2:35 PM EDT | Gale Warning | IWX | 25 hr | |
| May 7, 5:07 PM EDT | Special Weather Statement | IWX | Whitley | 23 min |
| May 7, 5:30 PM EDT | Special Weather Statement | IWX | Allen | 30 min |
| May 7, 5:46 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 44 min |
| May 7, 6:23 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 52 min |
| May 7, 6:36 PM EDT | Special Weather Statement | IWX | LaGrange, Steuben | 24 min |
| May 7, 7:48 AM EDT | Special Weather Statement | IWX | Defiance, Paulding | 27 min |
| May 7, 7:50 AM EDT | Special Weather Statement | IWX | Van Wert | 25 min |
| May 7, 11:37 AM EDT | Special Weather Statement | IWX | Fulton | 23 min |
| May 7, 6:52 PM EDT | Tornado Warning | IWX | Defiance, Henry, Putnam | 23 min |
| May 7, 8:48 AM EDT | Special Weather Statement | IWX | Berrien | 27 min |
| May 7, 9:16 AM EDT | Special Weather Statement | IWX | Cass | 29 min |
| May 7, 10:05 AM EDT | Special Weather Statement | IWX | Saint Joseph | 25 min |
| May 7, 10:53 AM EDT | Special Weather Statement | IWX | Hillsdale | 37 min |
| May 7, 4:21 PM EDT | Special Weather Statement | IWX | Berrien | 24 min |
| May 7, 4:42 PM EDT | Special Weather Statement | IWX | Cass | 33 min |
| May 7, 5:15 PM EDT | Special Weather Statement | IWX | Saint Joseph | 30 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.